MathSciNet Relay Station
MathSciNet bibliographic data
MR1838847 16R10 (16R40)
Berele, Allan; Regev, Amitai Exponential growth for codimensions of some p.i. algebras. J. Algebra 241 (2001), no. 1, 118–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement